Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

Withdrawal Ease and quitting norco

I've see some info. about the natural supplement Withdrawal Ease and am wondering if anyone has tried it.  I've been taking 4-6 5/325 norco's a day for the past year.  I started taking them for pain related to breast cancer treatment. (I am now cancer free and my oncologist has cut me off)  I really don't want to be controlled by these pills but life just seems easier when I'm on them.  Nothing bad has happened..yet.  I know it's a slippery slope and want to quit while I'm ahead.  Today is day 1 without any, although yesterday I only had a half a pill.  I had a restless night but slept some with the help of 5mg of ambien.  Should I go it alone or get my primary MD involved?  Any advice on the Withdrawal Ease?  I've also seen Clonidine mentioned several times.  So far I feel tired, achy and lots of sneezing but that's about it.  No GI symptoms yet.  Maybe I didn't take enough to get those.  I do feel down and really miss my sense of well being.  I also take Zoloft 50mg/day which I was put on during cancer tx.  I have 3 young kids and don't want to be grumpy with them.  When on norco. I'm a very happy mama.
9 Responses
Avatar universal
Hello there.  While I dont know much about Withdrawal Ease, I can guess its probably some vitamins and amino acids.  Make sure you read the ingredients.  If its just vitamins/natural stuff, I dont think it would hurt.   If you check out the health pages and look under the Amino Acid Protocol - the aminos are supposed to help wonders..Congrats on your decision to quit.  It will be a rough few days but I dont think you will have it too bad.. your about 30mg hydro a day.   Expect the flu-like symptoms you have now for a few days.. but I dont think itll get too much worse on you. If your tummy acts up - take some immodium stat!  I find immodium for quite a few reasons can be really really helpful.  Its great your on an antidepressant.. that should help greatly with any residual depression.  Well, it looks like overall your in a good place..

Unfortunately there is no way to do this and not suffer soem withdrawal.  You may be grumpy a few days..but that's ok too.. If you had the REAL flu you would probably be grumpy too.. lol

Good luck and God bless.
199177 tn?1490502134
I have not heard that it works and it not cheap .It think you would be better off looking at the amnio acid protocal on in the "health pages " .Check it out .
Avatar universal
Hi there!  I'm glad you are stopping the pills.  I have not heard anyone say that WD ease works.  I would just talk to my doc, and see what they can do to help with the WDs if they get too bad.  I took clonidine.  It is non-addictive, and most docs don't mind giving it as much as some of the other meds!  Also look at Thomas Recipe and Amino Acid Protocol on the health pages.  Those can be a big help to you!

Good luck!
Avatar universal
Thanks for your advice.  I really don't feel that bad so far, mostly what I mentioned above and spacey and distracted.  I keep reminding myself that I can't keep taking pills forever and I don't want to forget how to be content without them.  One day at a time, right.  Reading the postings on this site have been encouraging and I know people are kicking/have kicked habits far worse than mine.  I appreciate the input and feel not so alone.  No one knows about this, not my husband, not my best friends not a soul.  My oncologist knows that I was starting to abuse but she is so kind and non-judgmental (thank goodness)  As far as my family knows, I'm just not feeling well.  Honestly, I'm more worried about the long term desire for more, the cravings as they say.
Avatar universal
You are not alone! There are many, MANY of us here.  But not telling your family is just going to keep you from having "home" support.  If you are getting some aftercare, like seeing a therapist or going to meetings, then the cravings won't be nearly as bothersome for you.  You may not have them too much at all!

Keep posting, and you will get a bunch of support here!!!
Avatar universal
I tried it and it did work somewhat.  It is expensive at abt $85 and it comes in to types of capsules.  One for day and one for nite.  I didn't take the one for day because I was already on day 5 detox from 80 mg. oxycodone and I was not sure abt the ingredients.  But the nite time cap sure helped with sleep albeit with some bad dreams.  Good luck!!!
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.